# SDR VNAA2014081600008

- Difficulty date: August 16, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 25,066 hours, 24,838 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL133204
- Condition: Failed
- Location: Mlg
- Part time: 23,855 hours, 23,777 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NOSE WHEEL STEERING INOPERATIVE CAS MESSAGE AFTER TAKEOFF.   DECLARED AN EMERGENCY PRIOR TO ARRIVAL AT DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW FAULT ISOLATION MANUAL, R & R LANDING GEAR SELECTOR VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
